ITEM METADATA RECORD
Title: THE RELIABILITY OF A REAL SPACE RENORMALIZATION APPROACH TO THE KINETIC ISING-MODEL - COMMENT
Authors: Indekeu, Joseph ×
STELLA, AL #
Issue Date: 1980
Publisher: ELSEVIER SCIENCE BV
Series Title: Physics Letters A vol:78 issue:2 pages:160-162
ISSN: 0375-9601
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science